American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[2] Selma Yildirim Yolcu. An improvement to a Berezin-Li-Yau type inequality. Proc. Amer. Math. Soc. 138 (2010) 4059-4066. MR 2679626.
Abstract, references, and article information   
View Article: PDF

[3] Ivana Alexandrova. Semi-classical behavior of the spectral function. Proc. Amer. Math. Soc. 134 (2006) 2295-2302. MR 2213702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Loukas Grafakos and Rodolfo H. Torres. Discrete decompositions for bilinear operators and almost diagonal conditions. Trans. Amer. Math. Soc. 354 (2002) 1153-1176. MR 1867376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. I. Katsevich. Local tomography with nonsmooth attenuation . Trans. Amer. Math. Soc. 351 (1999) 1947-1974. MR 1466950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jingbo Xia. The spectra of random pseudo-differential operators . Trans. Amer. Math. Soc. 345 (1994) 381-411. MR 1250828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leonid Friedlander. Creation and annihilation operators for anharmonic oscillators . Proc. Amer. Math. Soc. 113 (1991) 425-433. MR 1049843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Julian Edward and Siye Wu. Determinant of the Neumann operator on smooth Jordan curves . Proc. Amer. Math. Soc. 111 (1991) 357-363. MR 1031662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mourad E. H. Ismail. Complete monotonicity of modified Bessel functions . Proc. Amer. Math. Soc. 108 (1990) 353-361. MR 993753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xue Ping Wang. Time-delay operators in semiclassical limit. II. Short-range potentials . Trans. Amer. Math. Soc. 322 (1990) 395-416. MR 987170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jukka Saranen. Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves . Math. Comp. 48 (1987) 485-502. MR 878686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Saranen and W. L. Wendland. On the asymptotic convergence of collocation methods with spline functions of even degree . Math. Comp. 45 (1985) 91-108. MR 790646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. R. Nagaraj. A characterization in the space of convolution operators . Proc. Amer. Math. Soc. 94 (1985) 396-398. MR 787880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael E. Taylor. Noncommutative microlocal analysis. I. Memoirs of the AMS 52 (1984) MR 764508.
Book volume table of contents   

[15] R. Michael Beals. $L^{p}$ boundedness of Fourier integral operators. Memoirs of the AMS 38 (1982) MR 660216.
Book volume table of contents   

[16] Jean Leray. The meaning of Maslov's asymptotic method: The need of Planck's constant in mathematics. Bull. Amer. Math. Soc. 5 (1981) 15-27. MR 614311.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1